Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac Weekly??

Posted by ninafel on July 15, 2001, at 14:01:33

In reply to Re: Prozac Weekly?? Lynne, posted by Sunnely on May 12, 2001, at 16:07:32

Has anyone else heard that Prozac weekly is supposed to cause fewer digestive side effects? I read this in _Family Circle_ magazine but could not find info on this elsewhere. I am anxious to try it because Prozac daily exacerbates my IBS (Irritable Bowel Syndrome).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[70198]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ninafel thread:62537
URL: http://www.dr-bob.org/babble/20010714/msgs/70198.html